# SDR PCAA0108086

- Difficulty date: July 22, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 27,534 hours, 31,169 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rivet
- Condition: Loose
- Location: Elevator
- Part time: 27,676 hours, 31,323 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT RIGHT ELEVATOR FOUND TO HAVE LOOSE NR 4 FASTENERS AND A TIGHT NR 6 FASTENER ON TOP OUTBOARD SKIN.  LOOSE FASTENERS REMOVED AND REPLACED AS NEEDED IN ACCORDANCE WITH DEHAVILLAND REPAIR DRAWING RD8-55-324, FOUND NR 6 FASTENER INSTALLED CORRECTLY PER 8110-3 FORM FROM CALLAHAN REPAIR SERVICES ID CAS-AAL-03.  AIRCRAFT RETURNED TO SERVICE.
